MathSciNet Relay Station
MathSciNet bibliographic data
MR2110374 (2005i:65154) 65M99
Inc, M.; Cherruault, Y.; Abbaoui, K. A computational approach to the wave equations: an application of the decomposition method. Kybernetes 33 (2004), no. 1, 80–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement